# SDR GTIA2023050437156

- Difficulty date: May 2, 2023
- Submitted: May 5, 2023
- Operation: Air carrier
- Aircraft: N649NK
- Make and model: Airbus A320-232
- Aircraft serial: 7679
- Aircraft time: 19,913 hours, 8,913 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: D5757433320200
- Condition: Worn
- Location: Ob Flap Rh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WEAR ON OB FLAP INTERCONNECTING STRUT RIB ON R/H WING. RAF-01 3057626-01 GENERATED-PERFORMED PERMANENT REPAIR ON OB FLAP INTERCONNECTING STRUT RIB ON RH WING IAW EA 57-0145-23 REV 0 THIS REPAIR IS CAT A
